Show simple item record

dc.contributor.authorQi, Aiming
dc.contributor.authorJaggard, K. W.
dc.date.accessioned2014-01-09T10:30:37Z
dc.date.available2014-01-09T10:30:37Z
dc.date.issued2004
dc.identifier.citationQi , A & Jaggard , K W 2004 , ' Uses of mathematical models in sugar beet agriculture ' , International Sugar Journal , vol. 106 , pp. 36-41 .
dc.identifier.issn0020-8841
dc.identifier.otherPURE: 2088553
dc.identifier.otherPURE UUID: f0c13494-1a36-4e03-8145-0af24f2cb1e4
dc.identifier.otherScopus: 0346934929
dc.identifier.urihttp://hdl.handle.net/2299/12501
dc.language.isoeng
dc.relation.ispartofInternational Sugar Journal
dc.titleUses of mathematical models in sugar beet agricultureen
dc.contributor.institutionDepartment of Human and Environmental Sciences
dc.contributor.institutionAgriculture, Veterinary and Food Sciences
dc.contributor.institutionGeography, Environment and Agriculture
dc.contributor.institutionCrop Protection and Climate Change
dc.contributor.institutionSchool of Life and Medical Sciences
dc.contributor.institutionHealth & Human Sciences Research Institute
dc.description.statusPeer reviewed
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record